MAUDE Adverse Event Report: VYAIRE MEDICAL, INC VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA CF PLUS,DISS,GRN O2,TYPE K,ENG OVERLAY
Medical Device Problem Code No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the vela ventilator has no pressure.Furthermore there is no patient associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10: a vyaire fsr (field service representative) performed a work order under (b)(6).The poppet valve was missing in which the fsr replaced the valve.Fsr then performed verification testing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18235098
Report Number2021710-2023-18447
Device Sequence Number16950751
Product Code CBK
UDI-Device Identifier10846446001501
UDI-Public(01)10846446001501
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA CF PLUS,DISS,GRN O2,TYPE K,ENG OVERLAY
Device Catalogue Number16531-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown